Rise in fasting sugar: Hello friends... - Diabetes India

Diabetes India
60,454 members β€’ 11,378 posts

Rise in fasting sugar

Hello friends Yesterday My PPBS was126 I ate four pieces of grilled chicken in dinner and walked two km After coming home I felt lightheaded and checked it was only 54 . I took one sweet and one banana to normal it but today fibs was156 . What should I eat in same condition in future ?Please advice.

11 Replies
oldest β€’ newest

First of all, make sure that condition does not arise in future. You are possibly on medication to reduce blood sugar. You need to review your medication with your Doctor because, in view of low carb meal, you may have to reduce the medicine dose.

3 likes
Reply

Totally agree. Rectifying hypos is an emergency situation, to be avoided by reducing medication in consultation with a health professional.

2 likes
Reply

Thanks for your reply Sir but please suggest me what to eat in this situation

Reply

Generally, glucose tablets are recommended to deal with Hypos symptoms because they are fast acting. Under the given situation, what you did was right.

I would request you to discuss this with your Doctor who may suggest you the right dose for glucose tablets and also any change in your current medications.

PLEASE NOTE THAT HYPOS ARE AN EMERGENCY SITUATION AND IT SHOULD NOT BE TAKEN LIGHTLY.

Reply

You must have been satiated by eating grilled chicken and may not have eaten any easily digested carbohydrate.Usual levels of insulin and absence of carbohydrates would have caused hypo.Probably you over corrected,which led to high FBS.Difficult situation,particularly when you are on medication.In our traditional diets,you can notice,that there is always a variety in the diet,that protects people from this type of issues.You have posted a really good learning point.

1 like
Reply

I heard that walking after medication and food intake will help to work medicine better. So this is extra benifit of walking may be. And more over fasting sugars depend on previous day food medicines and after dinner activities to my knowledge. So just keep track of these things and discuss with doctor when you meet next time. Once you are getting into hypo condition please give awareness to family. So that they should be alert when need arises.

1 like
Reply

Are you on medicines?

Reply

Yes I take one tab Glycomet G P 1after lunch

Reply

Ok, firstly you should see your doctor for dose adjustment. LCHF with this med may have resulted in this sugar level. It would be better to take one or two sugar cubes instead if such a condition arises. See your doc immediately for dose adjustment, on priority to prevent such incidents in future.

Good luck!😊

1 like
Reply

Glimpride. 1mg Metformin 500mg

Reply

Try half piece of good dates but avoid banana

1 like
Reply

You may also like...